# SDR IPXA2023072893752

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,076 hours, 19,422 cycles
- System (JASC): 3300 · Lighting System
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*** EMERGENCY DECLARED *** ON DESCENT SDF HEARD ELECTRICAL ARC SOUND AND FLASH FROM ELECTRICAL PANEL BEHIND F.O. IMMEDIATELY SMELLED ELECTRICAL FUMES OVERHEAD PANEL LIGHTS WENT OUT.FOUND OVERHEAD/ OBSERVER STATION INSTRUMENT LIGHTING DIMMER SWITCH BURNED UP REMOVED AND REPLACED U1-130 (OVERHEAD INSTRUMENT LIGHTING DIMMER) OPS CHECKS GOOD REF AMM 33-11-03 FIM 33-11-22-00 FIG 116 ESR 33-11-10-01.
